American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 187 found      Go to page: 1 2 3 4 5 6 > >>

[61] James E. Humphreys. Complements. Math. Surveys Monogr. 43 (2011) 175-181.
Book volume table of contents
View Article: PDF

[62] James E. Humphreys. Centralizers of semisimple elements. Math. Surveys Monogr. 43 (2011) 25-38.
Book volume table of contents
View Article: PDF

[63] James E. Humphreys. Review of semisimple groups. Math. Surveys Monogr. 43 (2011) 1-10.
Book volume table of contents
View Article: PDF

[64] James E. Humphreys. Basic facts about classes and centralizers. Math. Surveys Monogr. 43 (2011) 11-23.
Book volume table of contents
View Article: PDF

[65] James E. Humphreys. Regular elements. Math. Surveys Monogr. 43 (2011) 53-76.
Book volume table of contents
View Article: PDF

[66] James E. Humphreys. Finite groups of Lie type. Math. Surveys Monogr. 43 (2011) 143-162.
Book volume table of contents
View Article: PDF

[67] James E. Humphreys. Conjugacy Classes in Semisimple Algebraic Groups. Math. Surveys Monogr. 43 (2011) MR MR1343976.
Book volume table of contents   

[68] James E. Humphreys. The Adjoint quotient. Math. Surveys Monogr. 43 (2011) 39-51.
Book volume table of contents   
View Article: PDF

[69] James E. Humphreys. Parabolic subgroups and unipotent classes. Math. Surveys Monogr. 43 (2011) 77-91.
Book volume table of contents   
View Article: PDF

[70] James E. Humphreys. Nilpotent orbits and unipotent classes. Math. Surveys Monogr. 43 (2011) 121-142.
Book volume table of contents   
View Article: PDF

[71] R. Lawther and D.M. Testerman. Centres of centralizers of unipotent elements in simple algebraic groups. Memoirs of the AMS 210 (2011) MR 2780340.
Book volume table of contents   

[72] V. A. Koibaev. Transvections in subgroups of the general linear group containing a nonsplit maximal torus. St. Petersburg Math. J. 21 (2010) 731-742. MR 2604563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Complete reducibility and separability. Trans. Amer. Math. Soc. 362 (2010) 4283-4311. MR 2608407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Alexander S. Merkurjev. Essential $p$-dimension of $\operatorname {\mathbf {PGL}}(p^2)$. J. Amer. Math. Soc. 23 (2010) 693-712. MR 2629984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Peter O'Sullivan. The generalised Jacobson-Morosov theorem. Memoirs of the AMS 207 (2010) MR 2667427.
Book volume table of contents   

[76] Ting Xue. Nilpotent orbits in the dual of classical Lie algebras in characteristic $2$ and the Springer correspondence. Represent. Theory 13 (2009) 609-635. MR 2558787.
Abstract, references, and article information   
View Article: PDF

[77] N. A. Vavilov. Numerology of square equations. St. Petersburg Math. J. 20 (2009) 687-707. MR 2492358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] N. A. Vavilov and S. I. Nikolenko. $\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$. St. Petersburg Math. J. 20 (2009) 527-551. MR 2473743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Skip Garibaldi. Cohomological invariants: exceptional groups and spin groups. Memoirs of the AMS 200 (2009) MR 2528487.
Book volume table of contents   

[80] I. D. Suprunenko. The minimal polynomials of unipotent elements in irreducible representations of the classical groups in odd characteristic. Memoirs of the AMS 200 (2009) MR 2526956.
Book volume table of contents   

[81] Skip Garibaldi. Orthogonal representations of twisted forms of $\operatorname {SL}_2$. Represent. Theory 12 (2008) 435-446. MR 2465801.
Abstract, references, and article information   
View Article: PDF

[82] N. A. Vavilov. Weight elements of Chevalley groups. St. Petersburg Math. J. 20 (2009) 23-57. MR 2411968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Skip Garibaldi and Anne Quéguiner-Mathieu. Pfister's theorem for orthogonal involutions of degree 12. Proc. Amer. Math. Soc. 137 (2009) 1215-1222. MR 2465642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] N. A. Vavilov and A. Yu. Luzgarev. Normalizer of the Chevalley group of type ${\mathrm E}_6$. St. Petersburg Math. J. 19 (2008) 699-718. MR 2381940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] N. A. Vavilov. Geometry of 1-tori in $\mathrm {GL}_n$. St. Petersburg Math. J. 19 (2008) 407-429. MR 2340708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] David Chillag. On a congruence of Blichfeldt concerning the order of finite groups. Proc. Amer. Math. Soc. 136 (2008) 1961-1966. MR 2383502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Michael Kapovich, Bernhard Leeb and John J. Millson. The generalized triangle inequalities in symmetric spaces and buildings with applications to algebra. Memoirs of the AMS 192 (2008) MR 2369545.
Book volume table of contents   

[88] Lourdes Juan and Arne Ledet. On Generic differential $\operatorname{SO}_n$-extensions. Proc. Amer. Math. Soc. 136 (2008) 1145-1153. MR 2367088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Amit Kulshrestha and R. Parimala. $R$-equivalence in adjoint classical groups over fields of virtual cohomological dimension $2$. Trans. Amer. Math. Soc. 360 (2008) 1193-1221. MR 2357694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] George J. McNinch and Donna M. Testerman. Completely reducible $\operatorname{SL}(2)$-homomorphisms. Trans. Amer. Math. Soc. 359 (2007) 4489-4510. MR 2309195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 187 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia